City Research Online

Hedging by sequential regressions revisited

Černý, A. & Kallsen, J. (2009). Hedging by sequential regressions revisited. Mathematical Finance, 19(4), pp. 591-617. doi: 10.1111/j.1467-9965.2009.00381.x


Almost 20 years ago Föllmer and Schweizer (1989) suggested a simple and influential scheme for the computation of hedging strategies in an incomplete market. Their approach of local risk minimization results in a sequence of one-period least squares regressions running recursively backwards in time. In the meantime there have been significant developments in the global risk minimization theory for semimartingale price processes. In this paper we revisit hedging by sequential regression in the context of global risk minimization, in the light of recent results obtained by Černý and Kallsen (2007). A number of illustrative numerical examples is given.

Publication Type: Article
Publisher Keywords: Social Sciences, Science & Technology, Physical Sciences, Business, Finance, Economics, Mathematics, Interdisciplinary Applications, Social Sciences, Mathematical Methods, Business & Economics, Mathematics, Mathematical Methods In Social Sciences, BUSINESS, FINANCE, ECONOMICS, MATHEMATICS, INTERDISCIPLINARY APPLICATIONS, SOCIAL SCIENCES, MATHEMATICAL METHODS, option, hedging, CAPM, sequential regression, opportunity-neutral measure, INCOMPLETE MARKETS, UTILITY MAXIMIZATION, VARIANCE, LIABILITIES, ARBITRAGE
Subjects: H Social Sciences > HG Finance
Departments: Bayes Business School > Finance
SWORD Depositor:
[thumbnail of CernyKallsenMAFI-2007-0115Final.pdf]
Download (319kB) | Preview


Add to AnyAdd to TwitterAdd to FacebookAdd to LinkedinAdd to PinterestAdd to Email


Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login